Alert archive / Illinois / Tornado Warnings in 2014

Tornado Warning 40, NWS Paducah, KY

June 4, 2014Gallatin County, Hardin County, Illinois; Union County, Kentucky

NWS Paducah, KY issued this tornado warning at Jun 4, 2014, 5:43 PM CDT for Gallatin County, Hardin County, Illinois; Union County, Kentucky. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2014, 5:43 PM CDT (22:43 UTC)
Expired
Jun 4, 2014, 6:30 PM CDT
In force
47 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Gallatin County, IL, Hardin County, IL, Union County, KY

The radar

The Paducah radar (KPAH), 82 km from the middle of the area, began a volume at 22:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:16 PM CDTTORNADO1 Se Sturgis, KYSTORM DAMAGE SURVEY REVEALS EF1 TORNADO. SEE PNSPAH FOR DETAILS
Jun 4, 6:20 PM CDTTSTM WND DMGSturgis, KYSEVERAL 4 FOOT DIAMETER TREES DOWN ALONG COUNTY ROAD 950 BETWEEN STURGIS AND MORGANFIELD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 2:21 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 797 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
797 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WFUS53 KPAH 042243
TORPAH
ILC059-069-KYC225-042330-
/O.NEW.KPAH.TO.W.0040.140604T2243Z-140604T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
543 PM CDT WED JUN 4 2014

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL GALLATIN COUNTY IN SOUTHERN ILLINOIS...
  EASTERN HARDIN COUNTY IN SOUTHERN ILLINOIS...
  SOUTHWESTERN UNION COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 630 PM CDT

* AT 540 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A   
TORNADO WAS LOCATED SOUTHWEST OF SHAWNEETOWN...AND MOVING SOUTHEAST 
AT 30 MPH.

  HAZARD...TORNADO AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  STURGIS AROUND 600 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE CAVE-IN-ROCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3752 8792 3750 8799 3755 8800 3755 8802
      3751 8803 3752 8804 3749 8807 3745 8823
      3764 8829 3773 8818
TIME...MOT...LOC 2243Z 319DEG 27KT 3765 8821

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$
1 follow-up statement
027 
WWUS53 KPAH 042309
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
609 PM CDT WED JUN 4 2014

ILC059-042317-
/O.CAN.KPAH.TO.W.0040.000000T0000Z-140604T2330Z/
GALLATIN IL-
609 PM CDT WED JUN 4 2014

...THE TORNADO WARNING FOR SOUTH CENTRAL GALLATIN COUNTY IN SOUTHERN
ILLINOIS IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3750 8799 3755 8800 3755 8802 3751 8803
      3752 8804 3749 8807 3747 8813 3755 8818
      3763 8805 3752 8792
TIME...MOT...LOC 2307Z 321DEG 26KT 3754 8805

$$

ILC069-KYC225-042330-
/O.CON.KPAH.TO.W.0040.000000T0000Z-140604T2330Z/
HARDIN IL-UNION KY-
609 PM CDT WED JUN 4 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR EAST CENTRAL HARDIN COUNTY
IN SOUTHERN ILLINOIS...AND SOUTHWESTERN UNION COUNTY IN NORTHWEST
KENTUCKY UNTIL 630 PM CDT...

AT 602 PM CDT...ROTATION WAS REPORTED NORTH OF CASEYVILLE MOVING 
SOUTHEAST AT 30 MPH.

HAZARD...POSSIBLE TORNADO AND QUARTER SIZE HAIL.

SOURCE...PUBLIC CONFIRMED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF EAST CENTRAL
HARDIN AND SOUTHERN UNION COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A 
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR 
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT 
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3750 8799 3755 8800 3755 8802 3751 8803
      3752 8804 3749 8807 3747 8813 3755 8818
      3763 8805 3752 8792
TIME...MOT...LOC 2307Z 321DEG 26KT 3754 8805

TORNADO...RADAR
HAIL...1.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 4, 3:21 PM CDT, 2 hours 22 minutes earlier.

Area forecast discussion, Jun 4, 3:21 PM CDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
321 PM CDT Wed Jun 4 2014

.SHORT TERM...(Tonight through Friday night)
Issued at 258 PM CDT WED JUN 4 2014

Thunderstorms will continue to organize and move east along a
southward moving cold front this afternoon and early this evening.
Tornado watch will remain in effect for any given area until the
front passes south of the region and takes the threat with it.
Heavy rainfall will also be a concern as PWATS values have pooled
to near 2 inches. The rain/storm chcs will decrease markedly later
tonight as the front continues slowly south into AR/TN.

The main forecast concern for the remainder of the short period
will be with the repeated risk for thunderstorms/heavy
rain...mainly over se MO as the front stalls out over AR/nrn MS.
Several short waves will top the mid level ridge anchored over the
nw Gulf Coast, and may lead to more than one MCS type storm
clusters along and north of the stalled sfc front Thu/Fri.

Temperatures should be noticeably cooler Thu/Fri as we will be on
the cool side of the front. In fact...drier air working into most
areas east of the MS River will make conditions a bit less humid
as well.

.LONG TERM...(Saturday through Wednesday)
Issued at 258 PM CDT WED JUN 4 2014

While the med range models appear to be in reasonable agreement with
the overall flow over the CONUS, individual runs have some
differences in the timing of pcpn-generating impulses. At the start
of the extended period, the PAH forecast area will probably be in
the warm sector of a sfc frontal system induced by a mid level
shrtwv moving ewd through the zonal flow aloft.

The timing of the development and movement of the initial sfc low
differs among med range models, but the best guess is that it should
be moving across central to nrn parts of MO and IL Sat night,
meaning the passage of a cold front sometime on Sun. This boundary
will provide some focus for shower and tstm development later on Sat
and part of Sun, which will allow likely PoPs for parts of our
region especially ahead of it.

The frontal boundary may hang up in or near the srn border of the
PAH forecast area into early next week, and then may be acted on by
several sfc waves. A more substantial mid level shrtwv is shown in
the model data to be in our vicinity from Tue on, gradually moving
ewd by Wed and, as a result, the aforementioned frontal boundary may
move newd as a warm front. Confidence is not very good at this time
as to the timing of all these features. One thing is for sure, Tue
night is currently the only 12 hr time frame with no PoPs mentioned
for most of the region. Severe weather cannot be ruled out in the
extended, namely over the weekend. It will be dependent on how the
convective systems evolve.

While the sun will be seen from time to time, there should be plenty
of clouds around along with the convection. Expect near seasonable
temps during the extended.

&&

.AVIATION...
Issued at 1239 PM CDT WED JUN 4 2014

Shra/tstms will develop ahead of a cold front, becoming widespread
by from 21z-04z. Included VCTS all sites around 20z, and went with
TEMPO groups between 22z-03z. These times may be extended/adjusted
2 hours either side of that window. Tstms will produce MVFR to
possibly IFR conditions. Away from storms, VFR will prevail, with
occasional MVFR. Winds will be southwest at 10 to 15 kts with some
higher gusts, and even gustier near storms, then shift to the
northwest to north and decrease between 07z-11z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...LAKE WIND ADVISORY until 7 PM CDT this evening FOR ILZ075>078-
     080>094.

MO...LAKE WIND ADVISORY until 7 PM CDT this evening FOR MOZ076-086-
     087-100-107>112-114.

IN...LAKE WIND ADVISORY until 7 PM CDT this evening FOR INZ081-082-
     085>088.

KY...LAKE WIND ADVISORY until 7 PM CDT this evening FOR KYZ001>022.

&&

SHORT TERM...GM
LONG TERM...DB
AVIATION...RST
Hazardous weather outlook, Jun 4, 5:15 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
515 PM CDT WED JUN 4 2014

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-050830-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
515 PM CDT WED JUN 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. A FEW STORMS COULD
BECOME SEVERE THIS AFTERNOON AND INTO THE EVENING HOURS...WITH THE
PRIMARY THREATS BEING DAMAGING WINDS AND LARGE HAIL. TORRENTIAL
RAINFALL IS ALSO A CONCERN AND ISOLATED TORNADOES CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE FORECAST FOR ALL OR PART OF THE OUTLOOK AREA
THROUGH THE PERIOD. LOCALLY HEAVY RAIN AND DANGEROUS LIGHTNING WILL
BE THE MOST COMMON HAZARDS. HOWEVER...A FEW SEVERE STORMS CANNOT BE
RULED OUT...ESPECIALLY THURSDAY AND FRIDAY OVER PORTIONS OF
SOUTHEAST MISSOURI.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON AND EVENING.

MEFFERT

In the hours before

Special weather statement, Jun 4, 5:19 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
519 PM CDT WED JUN 4 2014

ILZ086-087-KYZ014-042315-
GALLATIN IL-SALINE IL-UNION KY-
519 PM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR GALLATIN AND NORTHEASTERN SALINE
COUNTIES IN SOUTHERN ILLINOIS...AND UNION COUNTY IN NORTHWEST
KENTUCKY UNTIL 615 PM CDT...

AT 515 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHAWNEETOWN...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

THIS STORM WILL BE NEAR...
MORGANFIELD AROUND 535 PM CDT.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  STURGIS AND MORGANFIELD.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Special weather statement, Jun 4, 5:25 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
525 PM CDT WED JUN 4 2014

INZ086>088-KYZ018>020-042330-
DAVIESS KY-HENDERSON KY-MCLEAN KY-SPENCER IN-VANDERBURGH IN-WARRICK
IN-
525 PM CDT WED JUN 4 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WARRICK...SOUTHERN
SPENCER AND EXTREME EASTERN VANDERBURGH COUNTIES IN SOUTHWEST
INDIANA...AND EASTERN HENDERSON...DAVIESS AND NORTHERN MCLEAN
COUNTIES IN NORTHWEST KENTUCKY UNTIL 630 PM CDT...

AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STANLEY...OR 9 MILES SOUTHEAST OF
NEWBURGH...MOVING SOUTHEAST AT 40 MPH. THIS STORM WAS PART OF A
BROADER AREA OF THUNDERSTORMS THAT RECENTLY MOVED ACROSS THE
HENDERSON AREA AND PRODUCED 41 MPH WINDS.

IF YOU ARE IN OR NEAR THE OWENSBORO AREA...HAIL UP TO THE SIZE OF
PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS AREA OF
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  OWENSBORO...ROCKPORT...ST. JOSEPH...EUREKA...STANLEY...GRANDVIEW...
  MASONVILLE...KNOTTSVILLE...WHITESVILLE AND MOSELEYVILLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
Local storm report, Jun 4, 5:28 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
528 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HEAVY RAIN       EVANSVILLE              37.98N 87.54W
06/04/2014  M1.00 INCH       VANDERBURGH        IN   TRAINED SPOTTER

            30 MINUTE ACCUMULATION IN THE ANGEL MOUNDS AREA.

&&

SMITTY
Local storm report, Jun 4, 5:30 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
530 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      EVANSVILLE              37.98N 87.54W
06/04/2014                   VANDERBURGH        IN   PUBLIC

            REPORTED AT INTERSECTION OF WASHINGTON AND WEINBACH.

&&

SMITTY
Local storm report, Jun 4, 5:40 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
540 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             MORGANFIELD             37.68N 87.91W
06/04/2014  M0.75 INCH       UNION              KY   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED IN THE COMMUNITY.

&&

SMITTY
Local storm report, Jun 4, 5:43 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
543 PM CDT WED JUN 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLASH FLOOD      OMAHA                   37.89N 88.30W
06/04/2014                   GALLATIN           IL   TRAINED SPOTTER

            RUNNING WATER OVER PORTIONS OF ROUTE 1 BETWEEN OMAHA AND
            NORTH CITY.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 3:09 AM CDTLake Wind AdvisoryPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more16 hr
Jun 4, 3:58 PM CDTFlash Flood WarningPAHFranklin, Hamilton, Jefferson3 hr
Jun 4, 4:37 PM CDTSevere Thunderstorm WarningPAHHamilton, Saline38 min
Jun 4, 4:43 PM CDTAreal Flood AdvisoryPAHWhite2 hr
Jun 4, 5:12 PM CDTFlash Flood WarningPAHGallatin, Hamilton, Saline3 hr
Jun 4, 5:24 PM CDTTornado WarningPAHGallatin36 min
Jun 4, 5:44 PM CDTAreal Flood AdvisoryPAHWhite2 hr
Jun 4, 5:53 PM CDTAreal Flood AdvisoryPAHFranklin, Hamilton, Jackson, Johnson, Perry, Pope and 3 more112 min
Jun 4, 6:05 PM CDTFlash Flood WarningPAHGallatin, Hardin3 hr
Jun 4, 6:10 PM CDTAreal Flood AdvisoryPAHGallatin, Hardin, Pope, Saline2 hr
Jun 4, 6:25 PM CDTAreal Flood AdvisoryPAHPerry2 hr
Jun 4, 6:30 PM CDTAreal Flood AdvisoryPAHHardin2 hr
Jun 4, 5:01 PM CDTFlash Flood WarningPAHHenderson3 hr
Jun 4, 5:21 PM CDTAreal Flood AdvisoryPAHDaviess, Henderson114 min
Jun 4, 5:30 PM CDTSevere Thunderstorm WarningPAHUnion, Webster30 min
Jun 4, 5:55 PM CDTTornado WarningPAHUnion, Webster35 min
Jun 4, 6:24 PM CDTTornado WarningPAHCrittenden, Union, Webster36 min
Jun 4, 6:34 PM CDTFlash Flood WarningPAHDaviess, Henderson, McLean3 hr
Jun 4, 6:56 PM CDTTornado WarningPAHCaldwell, Crittenden, Hopkins, Webster34 min

Nearby

Tornado Warnings in Illinois, 2014Tornado Warnings in Kentucky, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.